# SDR UIEA2018012900142

- Difficulty date: January 16, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 110,629 hours, 18,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B0971515
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TO BODY FAIRING NR 1 RAM AIR INLET DUCT, BS 900 ANGLE CORRODED.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-02-0G-0, REV 101, DWG  65B09716, SH 3, REV F & SRM 51-40-02-0G-0, REV 101.
